# SDR CA111026012

- Difficulty date: October 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,392 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Bonding Strap
- Condition: Interference
- Location: Ailerons
- Part time: 6,857 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI OUT, INITIAL TEST OF AILERONS WAS UNUSALLY STIFF IN BOTH DIRECTIONS.  NO BINDING FELT.  SUBSEQUENT MOVEMENTS FELT NORMAL AND ACFT DEPARTED WITH NO FURTHER ISSUES.  THIS BINDING FAULT OCCURRED ON 3 SEPARATE LOGS.  ON ALL 3 NO FAULT REALLY FOUND.  A BROKEN BONDING STRAP WAS FOUND ON THE RT AILERON TORQUE TUBE. THESE BONDING STRAPS HAVE BEEN KNOWN TO CAUSE THE STIFF AILERON FAULT, REF SNL 190-27-0009.  EXAMINATION OF THE AREA FOUND EVIDENCE OF THE STRAP HAVING INTERFERED WITH THE BEARING SUPPORT AS SEEN BY THE CLEANED AREA ON THE ATTACHED PDF.  IT WOULD APPEAR THAT THE BONDING STRAP INTERFERED FOR A SHORT PERIOD OF TIME, THEN BROKE.
